# SDR CALA9700214

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM INTERCOSTAL CORRODED AROUND NUTPLATE AT BS 950, LBL 45.  A REPLACEMENT INTERCOSTAL WAS FABRICATED AND INSTALLED IAW ECRA 5310-03413.
